MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CS/CR FEM SIZE 5 PRIMARY LEFT NON POR IMPLANT PART; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. CS/CR FEM SIZE 5 PRIMARY LEFT NON POR IMPLANT PART; KNEE COMPONENT
Model Number EFSRN5PLWD
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient is presenting an allergic reaction on both knees.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Allegedly, the patient is presenting an allergic reaction on both knees.

Brand Name
CS/CR FEM SIZE 5 PRIMARY LEFT NON POR IMPLANT PART
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13534312
Report Number3010536692-2022-00045
Device Sequence Number4072900
Product Code HRY
UDI-Device IdentifierM684EFSRN5PLWD1
UDI-PublicM684EFSRN5PLWD1
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSRN5PLWD
Device Catalogue NumberEFSRN5PLWD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/28/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown